# SDR AALA201511249004

- Difficulty date: November 23, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A321-231
- Aircraft serial: 6490
- Aircraft time: 2,768 hours, 1,067 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CHECK DOOR PRESS INDICATION FOR 4L DOOR ON CIDS PANEL.  SERVICED 4L DOOR ASSIST BOTTLE WHICH CLEARED THE CIDS INDICATION.
